All Journal Entries Journals
Sort By:  

Taper update: 4 hours after 8 am dose of gabapentin

Mar 14, 2014 - 0 comments

Day # 2 of taper:

It has been 4 hours since I took my first dose of gabapentin for today, 300 mg (will have just 2 doses of 300 mg today). This morning before taking 300 mg at 8 am I was edgy and anxious.  The dose at 8 am made me feel light headed and foggy headed. Now 4 hours later I still feeling a bit foggy headed and light headed but mood is okay.  I am still a little anxious.  My back is still burning from the inside out.  I drank a couple of cokes to give me more energy cause it had me so groggy.

At 4 pm it will be 8 hours from dose at 8 am (gabapentin's life span is 8 hours)  and I hope I do good from 4 pm until 8 or 9 pm when I go to bed and take another 300 mg -  then repeat tomorrow.  I am going from 300 mg 3 times a day to 300 mg 2 times a day for 5 to 7 days - then I will do 300 mg only at night before bed for another 5 to 7 days - then stop taking it.

I am less anxious but do not like how foggy this medicine makes me feel and light headed too.  I really want to see how I am when this medicine is completely out of my system.  I have been wondering for over a year now if gabapentin is really helping me, making me worse, and how will I be without it.

I am gonna do my best to get through tapering to get off gabapentin. I have tried before, got real anxious and quit tapering and went back to taking it out of fear.  I am glad I have klonopin if needed for bad anxiety or other withdrawal symptoms while doing this taper.  



Very scary attack

Mar 11, 2014 - 0 comments
Tags:

Anxiety



I have been suffering from anxiety for years. For a couple of months recently I have bad depression and anxiety. Last week I saw my psychiatric and she increased my gabapentin from 300 mg to 400 mg three times a day and my depression and anxiety attacks improved, was feeling like myself again.  Well last night I was happy and energetic, playing with my children and dancing around. I was sitting at my computer and all the sudden felt very dizzy and light headed. Not the normal occasional light headed feeling, this was severe.  I got my children to bed, which was hard cause I was so dizzy and my legs felt like jello.  I laid down and took my blood pressure and it was a lot higher than normal - I am normally 119/69 etc with a pulse around 78.  Last night my BP was 154/84 and pulse was 92 with the severe dizziness and jello legs.  I took all my meds I take for anxiety, klonopin, gabapentin and vistaril and just laid there and tried to stay calm.  I was shaking all over, like the freezing chills but wasn't cold.  It took about 2 hrs for the attack to go away and my vitals to return to normal. It was very scary.  This is the 3rd time I have had an attack that severe.  I live with anxiety everyday and take my meds but last night was a huge attack that totally disabled me.  I woke this morning and took my gabapentin and feel tired from the experience and meds.  I hope one that bad never returns.